# SDR COMA0360230

- Difficulty date: May 4, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 18,467 hours, 17,021 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WARNING; NLG DID NOT RETRACT.  ADJUSTED THE NLG CENTERED PROXIMITY SENSOR TARGET.
